Please use this identifier to cite or link to this item:
Title: Inference about separated families in large samples
Authors: Ghosh, J K
Subramanyam, K
Keywords: Statistics
Issue Date: 1975
Citation: Sankhya: The Indian Journal of Statistics, Series A, v.37(4), p.502-513
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
75.E04.pdf413.46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.